Volume 12, issue 3 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Degenerations of quadratic differentials on $\mathbb{CP}^1$

Corentin Boissy

Geometry & Topology 12 (2008) 1345–1386
Bibliography
1 C Boissy, Configuration of saddle connections of quadratic differential on $\mathbb{CP}^1$ and on hyperelliptic Riemann surfaces (2008) arXiv:0705.3142
2 C Boissy, E Lanneau, Dynamics and geometry of the Rauzy–Veech induction for quadratic differentials (2007) arXiv:0710.5614
3 C Danthony, A Nogueira, Measured foliations on nonorientable surfaces, Ann. Sci. École Norm. Sup. $(4)$ 23 (1990) 469 MR1055445
4 A Eskin, H Masur, A Zorich, Moduli spaces of abelian differentials: the principal boundary, counting problems, and the Siegel-Veech constants, Publ. Math. Inst. Hautes Études Sci. 97 (2003) 61 MR2010740
5 J Hubbard, H Masur, Quadratic differentials and foliations, Acta Math. 142 (1979) 221 MR523212
6 B Hughes, A Ranicki, Ends of complexes, Cambridge Tracts in Mathematics 123, Cambridge University Press (1996) MR1410261
7 M Kontsevich, A Zorich, Connected components of the moduli spaces of Abelian differentials with prescribed singularities, Invent. Math. 153 (2003) 631 MR2000471
8 H Masur, Interval exchange transformations and measured foliations, Ann. of Math. $(2)$ 115 (1982) 169 MR644018
9 H Masur, J Smillie, Hausdorff dimension of sets of nonergodic measured foliations, Ann. of Math. $(2)$ 134 (1991) 455 MR1135877
10 H Masur, S Tabachnikov, Rational billiards and flat structures, from: "Handbook of dynamical systems, Vol. 1A", North-Holland (2002) 1015 MR1928530
11 H Masur, A Zorich, Multiple saddle connections on flat surfaces and the principal boundary of the moduli space of quadratic differentials arXiv:math/0402197v2
12 W A Veech, Gauss measures for transformations on the space of interval exchange maps, Ann. of Math. $(2)$ 115 (1982) 201 MR644019
13 W A Veech, Geometric realizations of hyperelliptic curves, from: "Algorithms, fractals, and dynamics (Okayama/Kyoto, 1992)", Plenum (1995) 217 MR1402493
14 J C Yoccoz, Continued fraction algorithms for interval exchange maps: an introduction, from: "Frontiers in number theory, physics, and geometry. I", Springer (2006) 401 MR2261103
15 A Zorich, Flat surfaces, from: "Frontiers in number theory, physics, and geometry. I", Springer (2006) 437 MR2261104